Alert archive / Florida / Beach Hazards Statements in 2013
Beach Hazards Statement 5, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this beach hazards statement at Feb 28, 2013, 1:30 PM EST for Pinellas County, Florida. It took effect at Mar 2, 2013, 12:00 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2013, 1:30 PM EST (18:30 UTC)
- In effect from
- Mar 2, 2013, 12:00 AM EST
- Expired
- Mar 4, 2013, 12:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Tampa Bay, FL
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 40 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WHUS42 KTBW 281830 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 130 PM EST THU FEB 28 2013 FLZ060-062-065-021830- /O.NEW.KTBW.BH.S.0005.130302T0500Z-130304T2100Z/ SARASOTA-CHARLOTTE-LEE- 130 PM EST THU FEB 28 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FOR SATURDAY THROUGH SUNDAY... BASED ON NATIONAL OCEAN SERVICE ANALYSIS...A BEACH HAZARDS STATEMENT IS IN EFFECT FOR POTENTIAL RESPIRATORY IMPACTS ASSOCIATED WITH FLORIDA RED TIDE IN SOME AREAS OF SARASOTA... CHARLOTTE AND LEE COUNTIES SATURDAY THROUGH SUNDAY. * FLORIDA RED TIDE...CAUSED BY THE ALGAE KARENIA BREVIS CAN PRODUCE RESPIRATORY IMPACTS THAT ARE GENERALLY TEMPORARY. SYMPTOMS MAY INCLUDE COUGHING...SNEEZING...AND ITCHING OR TEARING EYES. PEOPLE WITH CHRONIC RESPIRATORY ISSUES MAY BE MORE SENSITIVE. IMPACTS WILL NOT AFFECT THE ENTIRE REGION CONTINUOUSLY FOR THE DURATION OF THE EVENT. CHECK LOCAL RESOURCES FOR UP-TO-DATE-INFORMATION. MOTE MARINE LABORATORY PROVIDES DAILY BEACH CONDITION REPORTS: HTTP://WWW.MOTE.ORG/BEACHES. THE FLORIDA FISH AND WILDLIFE CONSERVATION COMMISSION (FWC) PROVIDES WEEKLY RED TIDE STATUS REPORTS: HTTP://MYFWC.COM/RESEARCH. FOR HEALTH INFORMATION...CONTACT THE FLORIDA DEPARTMENT OF HEALTH (HTTP://WWW.MYFLORIDAEH.COM/MEDICINE/AQUATIC/REDTIDE.HTM) OR CALL THE POISON CONTROL CENTER (1-800-222-1222). FOR INFORMATION ON SHELLFISH HARVESTING AREA STATUS AND LEGAL AREAS TO HARVEST SHELLFISH CONTACT THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES: WWW.FLORIDAAQUACULTURE.COM. THE APPEARANCE OF THESE EXTERNAL LINKS DOES NOT CONSTITUTE ENDORSEMENT BY THE DEPARTMENT OF COMMERCE (DOC)/(NOAA) OF EXTERNAL WEB SITES OR THE INFORMATION...PRODUCTS OR SERVICES CONTAINED THEREIN. NOAA RESPIRATORY IMPACT FORECAST: SOUTHERN SARASOTA COUNTY: GULF COAST...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. CHARLOTTE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. LEE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RESPIRATORY IMPACT FORECAST MEANS THAT MOST PEOPLE AT AN AFFECTED BEACH MAY NOTICE RESPIRATORY SYMPTOMS. PEOPLE WHO EXPERIENCE UNCOMFORTABLE SYMPTOMS SHOULD CONSIDER LEAVING THE SURROUNDING AREA IN FAVOR OF UNAFFECTED BEACHES NEARBY. FOR MORE HEALTH INFORMATION...PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/HAB_HEALTH_INFO.HTML... CONTACT THE FLORIDA DEPARTMENT OF HEALTH...CONSULT YOUR HEALTHCARE PROVIDER OR SPEAK TO A MEDICAL PROFESSIONAL AT THE POISON CONTROL CENTER (1-800-222-1222). DO NOT HARVEST DISTRESSED OR DEAD FISH. DO NOT HARVEST ANY CLAMS...MUSSELS...OR OYSTERS BEFORE CONTACTING THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES FOR SHELLFISH HARVESTING AREA STATUS. SHELLFISH AVAILABLE AT RESTAURANTS AND SEAFOOD DEALERS ARE STRICTLY REGULATED AND REGULARLY TESTED. INFORMATION SOURCES...HARMFUL ALGAL BLOOM (HAB) FORECASTS ARE PROVIDED BY THE NATIONAL OCEAN SERVICE CENTER FOR OPERATIONAL OCEANOGRAPHIC PRODUCTS AND SERVICES...WITH DATA PROVIDED BY THE FWC FISH AND WILDLIFE RESEARCH INSTITUTE AND MOTE MARINE LABORATORY. FOR DETAILED INFORMATION ON THIS RED TIDE... INCLUDING LOCAL INFORMATION ON CURRENT BEACH CONDITIONS...PLEASE VISIT THE FOLLOWING WEBSITE: HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/BEACH_CONDITIONS.HTML. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
611 WHUS42 KTBW 011733 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1233 PM EST FRI MAR 1 2013 FLZ060-062-065-031745- /O.CON.KTBW.BH.S.0005.130302T0500Z-130304T2100Z/ SARASOTA-CHARLOTTE-LEE- 1233 PM EST FRI MAR 1 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FOR SATURDAY THROUGH SUNDAY... BASED ON NATIONAL OCEAN SERVICE ANALYSIS...A BEACH HAZARDS STATEMENT IS IN EFFECT FOR POTENTIAL RESPIRATORY IMPACTS ASSOCIATED WITH FLORIDA RED TIDE IN SOME AREAS OF SARASOTA... CHARLOTTE AND LEE COUNTIES SATURDAY THROUGH SUNDAY. * FLORIDA RED TIDE...CAUSED BY THE ALGAE KARENIA BREVIS CAN PRODUCE RESPIRATORY IMPACTS THAT ARE GENERALLY TEMPORARY. SYMPTOMS MAY INCLUDE COUGHING...SNEEZING...AND ITCHING OR TEARING EYES. PEOPLE WITH CHRONIC RESPIRATORY ISSUES MAY BE MORE SENSITIVE. IMPACTS WILL NOT AFFECT THE ENTIRE REGION CONTINUOUSLY FOR THE DURATION OF THE EVENT. CHECK LOCAL RESOURCES FOR UP-TO-DATE-INFORMATION. MOTE MARINE LABORATORY PROVIDES DAILY BEACH CONDITION REPORTS: HTTP://WWW.MOTE.ORG/BEACHES. THE FLORIDA FISH AND WILDLIFE CONSERVATION COMMISSION (FWC) PROVIDES WEEKLY RED TIDE STATUS REPORTS: HTTP://MYFWC.COM/RESEARCH. FOR HEALTH INFORMATION...CONTACT THE FLORIDA DEPARTMENT OF HEALTH (HTTP://WWW.MYFLORIDAEH.COM/MEDICINE/AQUATIC/REDTIDE.HTM) OR CALL THE POISON CONTROL CENTER (1-800-222-1222). FOR INFORMATION ON SHELLFISH HARVESTING AREA STATUS AND LEGAL AREAS TO HARVEST SHELLFISH CONTACT THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES: WWW.FLORIDAAQUACULTURE.COM. THE APPEARANCE OF THESE EXTERNAL LINKS DOES NOT CONSTITUTE ENDORSEMENT BY THE DEPARTMENT OF COMMERCE (DOC)/(NOAA) OF EXTERNAL WEB SITES OR THE INFORMATION...PRODUCTS OR SERVICES CONTAINED THEREIN. NOAA RESPIRATORY IMPACT FORECAST: SARASOTA COUNTY: GULF COAST...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. CHARLOTTE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. LEE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RESPIRATORY IMPACT FORECAST MEANS THAT MOST PEOPLE AT AN AFFECTED BEACH MAY NOTICE RESPIRATORY SYMPTOMS. PEOPLE WHO EXPERIENCE UNCOMFORTABLE SYMPTOMS SHOULD CONSIDER LEAVING THE SURROUNDING AREA IN FAVOR OF UNAFFECTED BEACHES NEARBY. FOR MORE HEALTH INFORMATION...PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/HAB_HEALTH_INFO.HTML... CONTACT THE FLORIDA DEPARTMENT OF HEALTH...CONSULT YOUR HEALTHCARE PROVIDER OR SPEAK TO A MEDICAL PROFESSIONAL AT THE POISON CONTROL CENTER (1-800-222-1222). DO NOT HARVEST DISTRESSED OR DEAD FISH. DO NOT HARVEST ANY CLAMS...MUSSELS...OR OYSTERS BEFORE CONTACTING THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES FOR SHELLFISH HARVESTING AREA STATUS. SHELLFISH AVAILABLE AT RESTAURANTS AND SEAFOOD DEALERS ARE STRICTLY REGULATED AND REGULARLY TESTED. INFORMATION SOURCES...HARMFUL ALGAL BLOOM (HAB) FORECASTS ARE PROVIDED BY THE NATIONAL OCEAN SERVICE CENTER FOR OPERATIONAL OCEANOGRAPHIC PRODUCTS AND SERVICES...WITH DATA PROVIDED BY THE FWC FISH AND WILDLIFE RESEARCH INSTITUTE AND MOTE MARINE LABORATORY. FOR DETAILED INFORMATION ON THIS RED TIDE... INCLUDING LOCAL INFORMATION ON CURRENT BEACH CONDITIONS...PLEASE VISIT THE FOLLOWING WEBSITE: HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/BEACH_CONDITIONS.HTML. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$ HTTP://WWW.WEATHER.GOV/TAMPA
485 WHUS42 KTBW 030239 CFWTBW COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 939 PM EST SAT MAR 2 2013 FLZ050-051-055-040000- /O.EXB.KTBW.BH.S.0005.000000T0000Z-130304T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE- 939 PM EST SAT MAR 2 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A BEACH HAZARDS STATEMENT FOR MODERATE RISK FOR RIP CURRENTS THROUGH SUNDAY EVENING. * HAZARDS...RIP CURRENTS. * TIMING...THROUGH SUNDAY EVENING. * LOCATION...PINELLAS COUNTY SOUTHWARD TO MANATEE COUNTY. * POTENTIAL IMPACTS...MODERATE RISK FOR RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT... SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$ FLZ060-062-065-040000- /O.CON.KTBW.BH.S.0005.000000T0000Z-130304T2100Z/ SARASOTA-CHARLOTTE-LEE- 939 PM EST SAT MAR 2 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A BEACH HAZARDS STATEMENT FOR MODERATE RISK FOR RIP CURRENTS AND FOR FLORIDA RED TIDE THROUGH SUNDAY EVENING. * HAZARDS...RIP CURRENTS. * TIMING...THROUGH THIS EVENING. * LOCATION...SARASOTA COUNTY SOUTHWARD TO LEE COUNTY. * POTENTIAL IMPACTS...MODERATE RISK FOR RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT... SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. * FLORIDA RED TIDE...CAUSED BY THE ALGAE KARENIA BREVIS CAN PRODUCE RESPIRATORY IMPACTS THAT ARE GENERALLY TEMPORARY. SYMPTOMS MAY INCLUDE COUGHING...SNEEZING...AND ITCHING OR TEARING EYES. PEOPLE WITH CHRONIC RESPIRATORY ISSUES MAY BE MORE SENSITIVE. IMPACTS WILL NOT AFFECT THE ENTIRE REGION CONTINUOUSLY FOR THE DURATION OF THE EVENT. CHECK LOCAL RESOURCES FOR UP-TO-DATE-INFORMATION. MOTE MARINE LABORATORY PROVIDES DAILY BEACH CONDITION REPORTS: HTTP://WWW.MOTE.ORG/BEACHES. THE FLORIDA FISH AND WILDLIFE CONSERVATION COMMISSION (FWC) PROVIDES WEEKLY RED TIDE STATUS REPORTS: HTTP://MYFWC.COM/RESEARCH. FOR HEALTH INFORMATION... CONTACT THE FLORIDA DEPARTMENT OF HEALTH (HTTP://WWW.MYFLORIDAEH.COM/MEDICINE/AQUATIC/REDTIDE.HTM) OR CALL THE POISON CONTROL CENTER (1-800-222-1222). FOR INFORMATION ON SHELLFISH HARVESTING AREA STATUS AND LEGAL AREAS TO HARVEST SHELLFISH CONTACT THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES: WWW.FLORIDAAQUACULTURE.COM. THE APPEARANCE OF THESE EXTERNAL LINKS DOES NOT CONSTITUTE ENDORSEMENT BY THE DEPARTMENT OF COMMERCE (DOC)/(NOAA) OF EXTERNAL WEB SITES OR THE INFORMATION...PRODUCTS OR SERVICES CONTAINED THEREIN. NOAA RESPIRATORY IMPACT FORECAST: SARASOTA COUNTY: GULF COAST...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. CHARLOTTE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. LEE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RESPIRATORY IMPACT FORECAST MEANS THAT MOST PEOPLE AT AN AFFECTED BEACH MAY NOTICE RESPIRATORY SYMPTOMS. PEOPLE WHO EXPERIENCE UNCOMFORTABLE SYMPTOMS SHOULD CONSIDER LEAVING THE SURROUNDING AREA IN FAVOR OF UNAFFECTED BEACHES NEARBY. FOR MORE HEALTH INFORMATION...PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/HAB_HEALTH_INFO.HTML... CONTACT THE FLORIDA DEPARTMENT OF HEALTH...CONSULT YOUR HEALTHCARE PROVIDER OR SPEAK TO A MEDICAL PROFESSIONAL AT THE POISON CONTROL CENTER (1-800-222-1222). DO NOT HARVEST DISTRESSED OR DEAD FISH. DO NOT HARVEST ANY CLAMS...MUSSELS...OR OYSTERS BEFORE CONTACTING THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES FOR SHELLFISH HARVESTING AREA STATUS. SHELLFISH AVAILABLE AT RESTAURANTS AND SEAFOOD DEALERS ARE STRICTLY REGULATED AND REGULARLY TESTED. INFORMATION SOURCES...HARMFUL ALGAL BLOOM (HAB) FORECASTS ARE PROVIDED BY THE NATIONAL OCEAN SERVICE CENTER FOR OPERATIONAL OCEANOGRAPHIC PRODUCTS AND SERVICES...WITH DATA PROVIDED BY THE FWC FISH AND WILDLIFE RESEARCH INSTITUTE AND MOTE MARINE LABORATORY. FOR DETAILED INFORMATION ON THIS RED TIDE... INCLUDING LOCAL INFORMATION ON CURRENT BEACH CONDITIONS...PLEASE VISIT THE FOLLOWING WEBSITE: HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/BEACH_CONDITIONS.HTML. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$
990 WHUS42 KTBW 031456 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 956 AM EST SUN MAR 3 2013 FLZ060-062-065-040500- /O.EXT.KTBW.BH.S.0005.000000T0000Z-130304T0500Z/ SARASOTA-CHARLOTTE-LEE- 956 AM EST SUN MAR 3 2013 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * RIP CURRENTS...THERE IS A MODERATE RISK FOR RIP CURRENTS THROUGH THIS EVENING FROM SARASOTA COUNTY SOUTHWARD TO LEE COUNTY. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. * FLORIDA RED TIDE...CAUSED BY THE ALGAE KARENIA BREVIS CAN PRODUCE RESPIRATORY IMPACTS THAT ARE GENERALLY TEMPORARY. SYMPTOMS MAY INCLUDE COUGHING...SNEEZING...AND ITCHING OR TEARING EYES. PEOPLE WITH CHRONIC RESPIRATORY ISSUES MAY BE MORE SENSITIVE. IMPACTS WILL NOT AFFECT THE ENTIRE REGION CONTINUOUSLY FOR THE DURATION OF THE EVENT. CHECK LOCAL RESOURCES FOR UP-TO-DATE-INFORMATION. MOTE MARINE LABORATORY PROVIDES DAILY BEACH CONDITION REPORTS: HTTP://WWW.MOTE.ORG/BEACHES. THE FLORIDA FISH AND WILDLIFE CONSERVATION COMMISSION (FWC) PROVIDES WEEKLY RED TIDE STATUS REPORTS: HTTP://MYFWC.COM/RESEARCH. FOR HEALTH INFORMATION... CONTACT THE FLORIDA DEPARTMENT OF HEALTH (HTTP://WWW.MYFLORIDAEH.COM/MEDICINE/AQUATIC/REDTIDE.HTM) OR CALL THE POISON CONTROL CENTER (1-800-222-1222). FOR INFORMATION ON SHELLFISH HARVESTING AREA STATUS AND LEGAL AREAS TO HARVEST SHELLFISH CONTACT THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES: WWW.FLORIDAAQUACULTURE.COM. THE APPEARANCE OF THESE EXTERNAL LINKS DOES NOT CONSTITUTE ENDORSEMENT BY THE DEPARTMENT OF COMMERCE (DOC)/(NOAA) OF EXTERNAL WEB SITES OR THE INFORMATION...PRODUCTS OR SERVICES CONTAINED THEREIN. NOAA RESPIRATORY IMPACT FORECAST: SARASOTA COUNTY: GULF COAST...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE THROUGH TODAY. CHARLOTTE AND LEE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS...TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. RED TIDE...A HIGH RESPIRATORY IMPACT FORECAST MEANS THAT MOST PEOPLE AT AN AFFECTED BEACH MAY NOTICE RESPIRATORY SYMPTOMS. PEOPLE WHO EXPERIENCE UNCOMFORTABLE SYMPTOMS SHOULD CONSIDER LEAVING THE SURROUNDING AREA IN FAVOR OF UNAFFECTED BEACHES NEARBY. FOR MORE HEALTH INFORMATION...PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/HAB_HEALTH_INFO.HTML... CONTACT THE FLORIDA DEPARTMENT OF HEALTH...CONSULT YOUR HEALTHCARE PROVIDER OR SPEAK TO A MEDICAL PROFESSIONAL AT THE POISON CONTROL CENTER (1-800-222-1222). DO NOT HARVEST DISTRESSED OR DEAD FISH. DO NOT HARVEST ANY CLAMS...MUSSELS...OR OYSTERS BEFORE CONTACTING THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES FOR SHELLFISH HARVESTING AREA STATUS. SHELLFISH AVAILABLE AT RESTAURANTS AND SEAFOOD DEALERS ARE STRICTLY REGULATED AND REGULARLY TESTED. INFORMATION SOURCES...HARMFUL ALGAL BLOOM (HAB) FORECASTS ARE PROVIDED BY THE NATIONAL OCEAN SERVICE CENTER FOR OPERATIONAL OCEANOGRAPHIC PRODUCTS AND SERVICES...WITH DATA PROVIDED BY THE FWC FISH AND WILDLIFE RESEARCH INSTITUTE AND MOTE MARINE LABORATORY. FOR DETAILED INFORMATION ON THIS RED TIDE... INCLUDING LOCAL INFORMATION ON CURRENT BEACH CONDITIONS...PLEASE VISIT THE FOLLOWING WEBSITE: HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/BEACH_CONDITIONS.HTML. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$ FLZ050-051-055-040000- /O.CON.KTBW.BH.S.0005.000000T0000Z-130304T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE- 956 AM EST SUN MAR 3 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES OF PINELLAS COUNTY SOUTHWARD TO MANATEE COUNTY THROUGH THIS EVENING. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO AVOID GETTING CAUGHT IN A RIP CURRENT... SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS... WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONG SHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$ HTTP://WWW.WEATHER.GOV/TAMPA
643 WHUS42 KTBW 040037 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 737 PM EST SUN MAR 3 2013 FLZ060-062-065-040500- /O.CON.KTBW.BH.S.0005.000000T0000Z-130304T0500Z/ SARASOTA-CHARLOTTE-LEE- 737 PM EST SUN MAR 3 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * FLORIDA RED TIDE...CAUSED BY THE ALGAE KARENIA BREVIS CAN PRODUCE RESPIRATORY IMPACTS THAT ARE GENERALLY TEMPORARY. SYMPTOMS MAY INCLUDE COUGHING...SNEEZING...AND ITCHING OR TEARING EYES. PEOPLE WITH CHRONIC RESPIRATORY ISSUES MAY BE MORE SENSITIVE. IMPACTS WILL NOT AFFECT THE ENTIRE REGION CONTINUOUSLY FOR THE DURATION OF THE EVENT. CHECK LOCAL RESOURCES FOR UP-TO-DATE-INFORMATION. MOTE MARINE LABORATORY PROVIDES DAILY BEACH CONDITION REPORTS: HTTP://WWW.MOTE.ORG/BEACHES. THE FLORIDA FISH AND WILDLIFE CONSERVATION COMMISSION (FWC) PROVIDES WEEKLY RED TIDE STATUS REPORTS: HTTP://MYFWC.COM/RESEARCH. FOR HEALTH INFORMATION... CONTACT THE FLORIDA DEPARTMENT OF HEALTH (HTTP://WWW.MYFLORIDAEH.COM/MEDICINE/AQUATIC/REDTIDE.HTM) OR CALL THE POISON CONTROL CENTER (1-800-222-1222). FOR INFORMATION ON SHELLFISH HARVESTING AREA STATUS AND LEGAL AREAS TO HARVEST SHELLFISH CONTACT THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES: WWW.FLORIDAAQUACULTURE.COM. THE APPEARANCE OF THESE EXTERNAL LINKS DOES NOT CONSTITUTE ENDORSEMENT BY THE DEPARTMENT OF COMMERCE (DOC)/(NOAA) OF EXTERNAL WEB SITES OR THE INFORMATION...PRODUCTS OR SERVICES CONTAINED THEREIN. NOAA RESPIRATORY IMPACT FORECAST: SARASOTA COUNTY: GULF COAST...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE THROUGH TODAY. CHARLOTTE AND LEE COUNTY: GULF COAST AND BAY REGIONS...PATCHY HIGH RESPIRATORY IMPACTS ARE POSSIBLE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RED TIDE...A HIGH RESPIRATORY IMPACT FORECAST MEANS THAT MOST PEOPLE AT AN AFFECTED BEACH MAY NOTICE RESPIRATORY SYMPTOMS. PEOPLE WHO EXPERIENCE UNCOMFORTABLE SYMPTOMS SHOULD CONSIDER LEAVING THE SURROUNDING AREA IN FAVOR OF UNAFFECTED BEACHES NEARBY. FOR MORE HEALTH INFORMATION...PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/HAB_HEALTH_INFO.HTML... CONTACT THE FLORIDA DEPARTMENT OF HEALTH...CONSULT YOUR HEALTHCARE PROVIDER OR SPEAK TO A MEDICAL PROFESSIONAL AT THE POISON CONTROL CENTER (1-800-222-1222). DO NOT HARVEST DISTRESSED OR DEAD FISH. DO NOT HARVEST ANY CLAMS...MUSSELS...OR OYSTERS BEFORE CONTACTING THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES FOR SHELLFISH HARVESTING AREA STATUS. SHELLFISH AVAILABLE AT RESTAURANTS AND SEAFOOD DEALERS ARE STRICTLY REGULATED AND REGULARLY TESTED. INFORMATION SOURCES...HARMFUL ALGAL BLOOM (HAB) FORECASTS ARE PROVIDED BY THE NATIONAL OCEAN SERVICE CENTER FOR OPERATIONAL OCEANOGRAPHIC PRODUCTS AND SERVICES...WITH DATA PROVIDED BY THE FWC FISH AND WILDLIFE RESEARCH INSTITUTE AND MOTE MARINE LABORATORY. FOR DETAILED INFORMATION ON THIS RED TIDE... INCLUDING LOCAL INFORMATION ON CURRENT BEACH CONDITIONS...PLEASE VISIT THE FOLLOWING WEBSITE: HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/BEACH_CONDITIONS.HTML. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$ HTTP://WWW.WEATHER.GOV/TAMPA
979 WHUS42 KTBW 040510 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1210 AM EST MON MAR 4 2013 ...BEACH HAZARDS STATEMENT EXPIRED... .HIGH LEVELS OF RED TIDE NO LONGER EXPECTED. FLZ060-062-065-040615- /O.EXP.KTBW.BH.S.0005.000000T0000Z-130304T0500Z/ SARASOTA-CHARLOTTE-LEE- 1210 AM EST MON MAR 4 2013 ...BEACH HAZARDS STATEMENT EXPIRED AT MIDNIGHT EST TONIGHT... COUNTY CRITERIA SUMMARY: *SARASOTA: NONE *CHARLOTTE: NONE *LEE: NONE ---------------------------------------------------------------- BEACH HAZARDS STATEMENT-FORECASTS: BASED ON NATIONAL OCEAN SERVICE ANALYSIS...THE BEACH HAZARDS STATEMENT IN EFFECT FOR POTENTIAL RESPIRATORY IMPACTS ASSOCIATED WITH FLORIDA RED TIDE IN SARASOTA...CHARLOTTE AND LEE COUNTIES HAS BEEN CANCELLED. * FLORIDA RED TIDE...RESPIRATORY IMPACTS ASSOCIATED WITH A PATCHY HARMFUL ALGAL BLOOM OF KARENIA BREVIS...ALSO KNOWN AS FLORIDA RED TIDE...ARE EXPECTED TO REMAIN BELOW HIGH LEVELS ACROSS SARASOTA...CHARLOTTE AND LEE COUNTIES FOR THE NEXT SEVERAL DAYS. GIVEN THIS...THE BEACH HAZARDS STATEMENT HAS BEEN CANCELLED AT THIS TIME. CHECK LOCAL RESOURCES FOR UP-TO-DATE-INFORMATION. MOTE MARINE LABORATORY PROVIDES DAILY BEACH CONDITION REPORTS: HTTP://WWW.MOTE.ORG/BEACHES. THE FLORIDA FISH AND WILDLIFE CONSERVATION COMMISSION (FWC) PROVIDES WEEKLY RED TIDE STATUS REPORTS: HTTP://MYFWC.COM/RESEARCH. FOR HEALTH INFORMATION...CONTACT THE FLORIDA DEPARTMENT OF HEALTH (HTTP://WWW.MYFLORIDAEH.COM/MEDICINE/AQUATIC/REDTIDE.HTM) OR CALL THE POISON CONTROL CENTER (1-800-222-1222). FOR INFORMATION ON SHELLFISH HARVESTING AREA STATUS AND LEGAL AREAS TO HARVEST SHELLFISH CONTACT THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES: WWW.FLORIDAAQUACULTURE.COM. THE APPEARANCE OF THESE EXTERNAL LINKS DOES NOT CONSTITUTE ENDORSEMENT BY THE DEPARTMENT OF COMMERCE (DOC)/(NOAA) OF EXTERNAL WEB SITES OR THE INFORMATION... PRODUCTS OR SERVICES CONTAINED THEREIN. BEACH HAZARDS STATEMENT: PRECAUTIONARY/PREPAREDNESS ACTIONS... RED TIDE CAN PRODUCE RESPIRATORY IMPACTS THAT ARE GENERALLY TEMPORARY. SYMPTOMS MAY INCLUDE COUGHING...SNEEZING...AND ITCHING OR TEARING EYES. PEOPLE WITH CHRONIC RESPIRATORY ISSUES MAY BE MORE SENSITIVE. IMPACTS WILL NOT AFFECT THE ENTIRE REGION CONTINUOUSLY FOR THE DURATION OF THE EVENT. ALTHOUGH IMPACT FORECASTS ARE CURRENTLY BELOW HIGH LEVELS...THIS ALGAL BLOOM DOES REMAIN IN THE AREA. ADDITIONAL BEACH HAZARDS STATEMENTS MAY BE REQUIRED IN THE NEAR FUTURE IF CONDITIONS AGAIN BECOME FAVORABLE FOR HIGH RESPIRATORY IMPACTS. PEOPLE WHO EXPERIENCE UNCOMFORTABLE SYMPTOMS SHOULD CONSIDER LEAVING THE SURROUNDING AREA IN FAVOR OF UNAFFECTED BEACHES NEARBY. FOR MORE HEALTH INFORMATION...PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/HAB_HEALTH_INFO.HTML... CONTACT THE FLORIDA DEPARTMENT OF HEALTH... CONSULT YOUR HEALTHCARE PROVIDER OR SPEAK TO A MEDICAL PROFESSIONAL AT THE POISON CONTROL CENTER (1-800-222-1222). DO NOT HARVEST DISTRESSED OR DEAD FISH. DO NOT HARVEST ANY CLAMS MUSSELS OR OYSTERS BEFORE CONTACTING THE FLORIDA DEPARTMENT OF AGRICULTURE AND CONSUMER SERVICES FOR SHELLFISH HARVESTING AREA STATUS. SHELLFISH AVAILABLE AT RESTAURANTS AND SEAFOOD DEALERS ARE STRICTLY REGULATED AND REGULARLY TESTED. INFORMATION SOURCES...HARMFUL ALGAL BLOOM (HAB) FORECASTS ARE PROVIDED BY THE NATIONAL OCEAN SERVICE CENTER FOR OPERATIONAL OCEANOGRAPHIC PRODUCTS AND SERVICES...WITH DATA PROVIDED BY THE FWC FISH AND WILDLIFE RESEARCH INSTITUTE AND THE MOTE MARINE LABORATORY. FOR DETAILED INFORMATION ON THIS RED TIDE... INCLUDING LOCAL INFORMATION ON CURRENT BEACH CONDITIONS...PLEASE VISIT THE FOLLOWING WEBSITE: HTTP://TIDESANDCURRENTS.NOAA.GOV/HAB/BEACH_CONDITIONS.HTML. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this beach hazards statement went out at Feb 28, 10:54 AM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Feb 28, 10:54 AM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1054 AM EST THU FEB 28 2013 .UPDATE... CURRENTLY AT THE SURFACE...A WEAK FRONTAL/DEWPOINT BOUNDARY STRETCHES FROM NEAR CEDAR KEY SOUTHWESTWARD TO BUOY 42036...AND SHOWS UP NICELY IN VISIBLE SATELLITE IMAGERY. MAINLY PARTLY CLOUDY/MOSTLY CLEAR CONDITIONS ARE PRESENT ACROSS THE FORECAST AREA...WITH MOSTLY CLOUDY/CLOUDY CONDITIONS ACROSS FAR SOUTHERN ZONES. MEANWHILE...RADAR IMAGERY SHOWS SOME WEAK RETURNS ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA...BUT SURFACE OBSERVATIONS ALONG WITH A LOOK AT MODEL SOUNDINGS SHOWING A SIGNIFICANT DRY LAYER BETWEEN 950 AND 800 MB WOULD SUGGEST THAT ANY PRECIPITATION IS EVAPORATING BEFORE REACHING THE GROUND. MAIN SHORT TERM CONCERN REVOLVES AROUND CLOUD COVER TRENDS THIS AFTERNOON. THE WEAK FRONTAL/DEWPOINT BOUNDARY WILL PUSH SOUTHWARD THROUGH NORTHERN AND CENTRAL ZONES LATE THIS MORNING AND THIS AFTERNOON...AND REACH SOUTHERN ZONES BY EARLY THIS EVENING. THE BOUNDARY HAS ENOUGH MOISTURE FOR CUMULUS DEVELOPMENT...BUT A STRONG CAPPING INVERSION WILL PREVENT ANY SHOWER DEVELOPMENT. AS A RESULT...EXPECT PARTLY CLOUDY/MOSTLY SUNNY CONDITIONS TO BE THE RULE OVER NORTHERN AND CENTRAL ZONES...WITH SKIES BECOMING PARTLY CLOUDY/MOSTLY SUNNY ACROSS THE SOUTH BY EARLY AFTERNOON. TEMPERATURES APPEAR ON TRACK TO TOP OUT IN THE LOW TO MID 70S IN MOST LOCALES...BUT CLOSER TO 70 ACROSS THE NORTH AND APPROACHING THE UPPER 70S ACROSS THE FAR SOUTH. UPDATE OUT SHORTLY. && .AVIATION... VFR THROUGH THE PERIOD...WITH LOW CLOUDS ON THE DECLINE FROM NORTH TO SOUTH. WINDS STAY NORTHWESTERLY...STAYING BELOW 15 KNOTS DURING THE DAYTIME HOURS AND LOWER TO BELOW 10 KNOTS OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... TPA 71 50 63 48 / 0 10 10 20 FMY 76 54 70 50 / 0 10 20 30 GIF 74 48 66 43 / 0 10 10 20 SRQ 71 52 65 49 / 0 10 20 20 BKV 72 41 63 39 / 0 10 10 10 SPG 70 54 63 53 / 0 10 10 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JELSEMA LONG TERM/AVIATION...GARCIA
Hazardous weather outlook, Feb 28, 4:55 AM EST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 455 AM EST THU FEB 28 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-282200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 455 AM EST THU FEB 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...EXCESSIVE COLD IMPACT... A REINFORCING COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY NIGHT WITH TEMPERATURES FALLING INTO THE MID 30S ACROSS THE NATURE COAST AND MID 40S CENTRAL AND SOUTH. WIND CHILL ADVISORIES MAY BE NEEDED OVER PORTIONS OF WEST CENTRAL FLORIDA SATURDAY NIGHT. COLD AIR WILL HOLD OVER THE REGION SUNDAY AND MONDAY NIGHTS WITH TEMPERATURES FALLING TO AROUND FREEZING ACROSS THE NATURE COAST AND COLDER PORTIONS OF THE CENTRAL INTERIOR PENINSULA EACH NIGHT. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL INCREASE OVER THE COASTAL WATERS SATURDAY AND SUNDAY WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE WITH ROUGH SEAS AND HAZARDOUS SURF AT THE COAST LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
Nearby
Beach Hazards Statements in Florida, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.